the 10/11 episode of House seemed to be suggesting something that might have caused the death of a patient whose records were being investigated in that episode. My husband has been taking chromium for several years and recently had a CVA that did not show up on the MRI. His symptoms included initial extreme dizziness, tingling of extemeties on the left side and ataxia. Over the course of 15 hours he was diagnoses with benigned positional vertigo but eventually admitted to the hospital and after 27 hours had little movement on his left side,slurrred speech, left tongue deviation and had clearly suffered a stroke. We have had 5 weeks of rehab with some lessening of his disability but still a long road ahead. If there is any indication that he should stop using chromium please advise.
- Chromium Picolinate Information for Consumers
- Chromium Picolinate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chromium Picolinate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 2 answers
Posted 21 Sep 2009 • 1 answer
Posted 2 Apr 2012 • 1 answer
Posted 27 Jan 2016 • 0 answers
Posted 17 days ago • 0 answers